On the Approximation of Geometric Fractional Brownian Motion

Esko Valkeila

Research output: Chapter in Book/Report/Conference proceedingConference contributionScientificpeer-review

Original languageEnglish
Title of host publicationThe Third Bachelier Colloquium on Mathematical Finance and Stochastic Calculus, Métabief, France, 16-30 Jan 2008
EditorsFreddy Delbaen, Miklós Rásonyi, Christophe Stricker
Place of PublicationHeidelberg Dordrecht, London, New York
Pages251-266
Publication statusPublished - 2009
MoE publication typeA4 Article in a conference publication

Cite this